Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 4 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
A substitute for the Picone formula
Walter Leighton.
Bull. Amer. Math. Soc. 55 (1949), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031156
Über die Lage der Nullstellen eines Abstandspolynoms und seiner Derivierten
Gyula v. Sz. Nagy.
Bull. Amer. Math. Soc. 55 (1949), 329-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030036
The solution of linear integral equations by means of Wiener integrals
Theodore G. Ostrom.
Bull. Amer. Math. Soc. 55 (1949), 343-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029074
On the solution of ordinary differential equations of the first order invariant under contact transformations
Mario O. González.
Bull. Amer. Math. Soc. 55 (1949), 355-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029025
Note on regions omitted by univalent functions
A. W. Goodman.
Bull. Amer. Math. Soc. 55 (1949), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029430
On Sonine’s integral formula and its generalization
Hsien-Yü Hsü.
Bull. Amer. Math. Soc. 55 (1949), 370-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029449
A note on the ergodic theorems
Yael Naim Dowker.
Bull. Amer. Math. Soc. 55 (1949), 379-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030127
Orthogonality properties of $C$-fractions
Evelyn Frank.
Bull. Amer. Math. Soc. 55 (1949), 384-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030020
Convergence of continued fractions in parabolic domains
H. S. Wall.
Bull. Amer. Math. Soc. 55 (1949), 391-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028976
Remarks on the notion of recurrence
J. Wolfowitz.
Bull. Amer. Math. Soc. 55 (1949), 394-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029109
The normal approximation to the Poisson distribution and a proof of a conjecture of Ramanujan
Tseng Tung Cheng.
Bull. Amer. Math. Soc. 55 (1949), 396-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029487
Spaces of continuous functions
S. B. Myers.
Bull. Amer. Math. Soc. 55 (1949), 402-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029475
On a theorem of representation
J. Abdelhay.
Bull. Amer. Math. Soc. 55 (1949), 408-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029477
On the groups of repeated graphs
Robert Frucht.
Bull. Amer. Math. Soc. 55 (1949), 418-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029492
A class of topological spaces
Edwin Hewitt.
Bull. Amer. Math. Soc. 55 (1949), 421-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029498
Remarks on cyclic additivity
J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 427-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029176
On fibering spheres by toruses
B. Eckmann, H. Samelson and G. W. Whitehead.
Bull. Amer. Math. Soc. 55 (1949), 433-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030199
On continuous curves irreducible about compact sets
Gail S. Young Jr..
Bull. Amer. Math. Soc. 55 (1949), 439-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029178
A simple solution of the diophantine equation $x^{3} + y^{3} = z^{2} + t^{2}$
R. C. Campbell.
Bull. Amer. Math. Soc. 55 (1949), 442-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028861
Square roots in locally Euclidean groups
A. M. Gleason.
Bull. Amer. Math. Soc. 55 (1949), 446-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028841
Note on a theorem of Dickson
Harold N. Shapiro.
Bull. Amer. Math. Soc. 55 (1949), 450-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028886